MAUDE Adverse Event Report: RICHARD WOLF GMBH LOGIC HD CAMERA HEAD CABLE

RICHARD WOLF GMBH LOGIC HD CAMERA HEAD CABLE
Model Number 85525922
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Optical Problem (3001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) considers this case open.The manufacture and user facility will be contacted to collect missing information.A follow up report will be submitted upon receipt of new or additional information.
 
Event or Problem Description
On (b)(6) 2019, the user facility reported the following to (b)(4): having an issue with pictures being automatically taken and the brightness increasing automatically.This was the second time it happened.Both times it happened after they unplugged and plugged the camera back in to the endocam to re-white balance.Will the device be returned? yes.Was the device being used during a procedure when the issue occurred? yes.Specifically, was the device being used on a patient when the issue occurred? yes.Was there any injury or illness to patient or other personnel due to issue? no.Did the issue cause a delay in the procedure being performed that put the patient at risk? yes.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.How was the patient anesthetized? general.
 
Event or Problem Description
Follow up report to provide new and/or changed information.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with new and changed information.Richard wolf medical instruments corporation (rwmic) considers this case open.Upon device evaluation or any additional information a follow up report will be submitted to the fda.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.This mdr is being submitted as part of an ongoing retrospective review (remediation) of prior files by rwmic.Follow-up report #2 is to provide fda with new/missing information: results of the device investigation (h10), adverse event codes (h6) related to the device investigation.According to the device investigation report: complaint investigation is based on the assessment of the available information from the repair performance on 2/11/2019.No evaluation was performed based on repair order confirmation at the time of receipt indicated that the item should be scrapped.Product was not originally received as a complaint.Product disposition: scrap rw considers this case closed.Should additional information become available a follow up report will be submitted.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation.See manufacturers narrative (h10).

Brand Name
LOGIC HD CAMERA HEAD CABLE
Common Device Name
LOGIC HD CAMERA HEAD CABLE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer street 32
knittlingen, 75438
GM   75438
MDR Report Key8382937
Report Number1418479-2019-00007
Device Sequence Number1650474
Product Code FET
UDI-Device Identifier04055207027387
UDI-Public04055207027387
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2022
Report Date (Section F) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85525922
Device Catalogue Number85525922
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/30/2019
Device Age1 YR
Event Location Other
Date Report to Manufacturer04/03/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer04/01/2019
04/01/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/03/2019
05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age43 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA04/03/2019